Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 5 HRS after LEXAPRO I get Dizzy/Spacey= a Surge? Keko

Posted by jujube on October 14, 2004, at 10:16:34

In reply to 5 HRS after LEXAPRO I get Dizzy/Spacey= a Surge?, posted by Keko on October 13, 2004, at 17:16:50

Keko,

Perhaps the Lexapro is affecting your blood sugar levels in some way (causing them to drop). Maybe you could try eating small amounts of protein during the first five hours after you take it (i.e., a handful of almonds, a piece of cheese, a couple of crackers with peanut butter) to regulate blood sugar levels and to see if this alleviates the dizzy, spacey feeling. Also, you could have your blood pressure checked. Sometimes we get that dizzy, spacey feeling when our blood pressure gets low. I don't know for sure, but I think sometimes ADs can affect our metabolism and blood pressure. I hope the dizziness goes away. I know how unpleasant and scarey it can be.

Tamara

> About 4 to 5 hours after I take Lexapro, I get a light-headed, spacey, semi-dizzy kind of high feeling. It happens EVERY day, and I'm sure it corresponds to when the Lexapro reaches its peak blood plasma level in my system. HAS ANYONE ELSE experienced strange side effects like this about 4 to 5 hours after they take Lexapro? I'm pretty sure it's kind of a serotonin surge that should have gone away by now? I can only remain on 5mg LEXAPRO as long as this keeps happening, I just can't get up to what my pdoc calls a therapeutic dose of 10mg (and his target dose for me is, eventually 15mg). Would love to hear from Dr. Bob on this.
> p.s. This has been going on for months now, and I get it almost EVERY day! Never happened with the Celexa that I was on for several years.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jujube thread:402759
URL: http://www.dr-bob.org/babble/20041012/msgs/402942.html